Existence and multiplicity results for a nonlinear stationary Schrödinger equation

Volume 99 / 2010

Danila Sandra Moschetto Annales Polonici Mathematici 99 (2010), 39-43 MSC: Primary 35J61. DOI: 10.4064/ap99-1-3


We revisit Kristály's result on the existence of weak solutions of the Schrödinger equation of the form $$ -{\mit\Delta} u+a(x)u=\lambda b(x)f(u), \quad\ x\in\mathbb{R}^N,\, u\in H^1(\mathbb{R}^N), $$ where $\lambda$ is a positive parameter, $a$ and $b$ are positive functions, while $f:\mathbb{R}\rightarrow\mathbb{R}$ is sublinear at infinity and superlinear at the origin. In particular, by using Ricceri's recent three critical points theorem, we show that, under the same hypotheses, a much more precise conclusion can be obtained.


  • Danila Sandra MoschettoDepartment of Mathematics and Computer Science
    University of Catania
    Viale A. Doria, 6
    95125 Catania, Italy

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image